# SDR ASAA2023052444510

- Difficulty date: May 24, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 36,069 hours, 11,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: O/W Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 19 - R/H FWD OVERWING EMERGENCY EXIT DOOR EXIT SIGN HAS ONE BULB BLOWN.HAECO DOT ATTACHED GROUNDED - YES. REMOVED AND REPLACED R/H FWD O/W EMERGENCY EXIT DOOR EXIT SIGN IAW A320 AMM 33-51-16-400-001-A,OPS CHECK GOOD,REMOVED HAECO DOTAND AMM 33-51-16-000-001-APO:1061461.2
